| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer, needle disconnected from powerglide housing.This happened after threading the catheter and trying to safety the device.Additional information received 30-jan-2025: it was reported the needle did not sharps itself.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of the safety mechanism not advancing is confirmed and was determined to be related to the manufacture of the device.One 18 ga powerglide pro was returned for evaluation.An initial visual observation of the returned powerglide pro showed blood use residues throughout the device.It was observed that the catheter was not attached to the device.The safety mechanism was not advanced down the needle shaft and was observed to be still inside the housing of the device.Microscopic inspection of the returned powerglide pro needle revealed excessive adhesive coverage on the proximal end of the needle shaft, causing the safety mechanism to adhere to the needle shaft inside the device housing.This failure was determined to be caused during the manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.